# SDR SWIA200616510

- Difficulty date: April 2, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 22,086 hours, 32,610 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DET IN LAVATORY SOUNDS INTERMITTENTLY.  REPLACED DETECTOR AND BATTERY.  OPERATIONAL CHECK GOOD.
